MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MARVEL; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION MARVEL; CATHETER, GUIDEWIRE
Model Number 2845
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.The 99% stenosed target lesion was located in a severely tortuous and severely calcified mid circumflex artery.A 6f guidezilla ii, an opticross hd and a marvel guidewire were selected for use.During the procedure, it was noted that upon crossing the proximal lesion, the physician felt resistance, then turned off imaging and had to pull out all three devices as a unit.Furthermore, the marvel guidewire or guidezilla could not separate from the opticross.The procedure was completed with the use of a different non-boston scientific device.No patient complications were reported and the patient status was good post procedure.

Brand Name
MARVEL
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21510676
Report Number2124215-2025-11552
Device Sequence Number20834932
Product Code DQX
UDI-Device Identifier08714729887782
UDI-Public08714729887782
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2845
Device Catalogue Number2845
Device Lot Number0033817764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date03/03/2025
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown